Quantitative isoperimetric inequalities for log-convex probability measures on the line

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-01691780
Contributor : Cyril Roberto <>
Submitted on : Wednesday, January 24, 2018 - 1:19:50 PM
Last modification on : Wednesday, July 4, 2018 - 11:14:02 PM

Links full text

Identifiers

Collections

Citation

F. Feo, M.R. Posteraro, C. Roberto. Quantitative isoperimetric inequalities for log-convex probability measures on the line. Australian Journal of Mathematical Analysis and Applications, Austral Internet Publishing, 2014, 420 (2), pp.879 - 907. ⟨10.1016/j.jmaa.2014.05.005⟩. ⟨hal-01691780⟩

Share

Metrics

Record views

76